# SDR IPXA2021101374920

- Difficulty date: September 29, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Part number: A5378103821500
- Part serial: NA
- Condition: Cracked
- Location: Fr38-38.1 R/Hmcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC RH SIDE FLOOR LEVEL ANGLE WEB SUPPORT BTW FR 38 AND 38.1 CRACKED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21.
